# SDR USAASB98075

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65771
- Condition: Failed
- Location: E/E Compt
- Part time: 21,911 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - FLT 133 - FLIGHT DIVERTED TO STL DUE TO ELECTRICAL SMELL IN THE CABIN.  CAPTAINS STATED DURING THAT DURING CRUISE, AND ELECTRICAL SMELL WAS NOTED COMING FROM THE MID CABIN.  GALLEY POWER WAS TURNED OFF AND SMELL SEEMED TO DISSIPATE ONLY TO RETURN A SHORT TIME LATER.  THE FIRST OFFICER CHECKED THE CABIN FIRST, THEN THE CAPTAIN TO SEE IF THEY COULD DETERMINE SOURCE.  NO SOURCE WAS FOUND AND NO SMOKE WAS PRESENT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NORMAL EQUIPMENT COOLING FAN CAUSING SMELL.  REPLACED SAME.  OPERATIONAL CHECK GOOD.  (M)
